Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

λ-Power Integrals on the Cantor Type Sets

Shushang Fu
Proceedings of the American Mathematical Society
Vol. 123, No. 9 (Sep., 1995), pp. 2731-2737
DOI: 10.2307/2160568
Stable URL: http://www.jstor.org/stable/2160568
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
λ-Power Integrals on the Cantor Type Sets
Preview not available

Abstract

We introduce the notions of λ-power dyadic derivatives and λ-power dyadic integrals, so that, in particular, the Cantor ternery function is an indefinite integral of its derivative. Furthermore, under certain conditions on the integrands we can give a Riemann-type definition to the λ-power dyadic integral.

Page Thumbnails

  • Thumbnail: Page 
2731
    2731
  • Thumbnail: Page 
2732
    2732
  • Thumbnail: Page 
2733
    2733
  • Thumbnail: Page 
2734
    2734
  • Thumbnail: Page 
2735
    2735
  • Thumbnail: Page 
2736
    2736
  • Thumbnail: Page 
2737
    2737